MathSciNet Relay Station
MathSciNet bibliographic data
MR1150908 (92m:82125) 82C70
Börgers, Christoph; Larsen, Edward W.; Adams, Marvin L. The asymptotic diffusion limit of a linear discontinuous discretization of a two-dimensional linear transport equation. J. Comput. Phys. 98 (1992), no. 2, 285–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement